Jump to content
CrazyBoards.org

Recommended Posts

I am taking 2mg of abilify 2 weeks now

.......

I know its a low dosage but I feel something very uncomfortable in my right arm. Its not a jerk, I don't think its a tardive...

but my right arm feels extremely uncomfortable its hard to explain

its just this frustrating feeling in my right arm....seriously a "WTF".....

is this akathesia in my right arm?

or will this go away should I stick with it?

Link to comment
Share on other sites

Sounds like a 'Parasthesia" (loosely unusual feeling). It's similar to akathesia. It's a nerve thing. If you've recently started the med, then the reasonable thing is to give it some time. Talk to your pdoc. I used to have various effects with Lamictal that would drive me nuts sometimes (couldn't stand the sensation of touch on my legs and feet. Would end up stripped down to skivies).

Hope it improves, a.m.

Link to comment
Share on other sites

Sounds like a 'Parasthesia" (loosely unusual feeling). It's similar to akathesia. It's a nerve thing. If you've recently started the med, then the reasonable thing is to give it some time. Talk to your pdoc. I used to have various effects with Lamictal that would drive me nuts sometimes (couldn't stand the sensation of touch on my legs and feet. Would end up stripped down to skivies).

Hope it improves, a.m.

thx am

unfortunately this is 24/7

but I will listen to your advice I'll suffer a week and see what happens

thx for your reply

Link to comment
Share on other sites

When I satrated on Abilify I felt very weird. I can't really classify it but I felt tweaked like something was not normal. Now that I have been on it for about 3 years i don't think I could live without it. Usually the feeling will go away with time but I would still do like AM said and talk to the doc and maybe give it some more time.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...